# SDR CA030918006

- Difficulty date: July 31, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 11,062 hours
- Engine: Allsn 250C30S
- System (JASC): 3212 · Emergency Flotation Section
- Part: Rod End
- Part number: 7625102701101
- Condition: Sheared
- Location: Explosive Link
- Component: Explosive Link, Skrsky
- Component part number: 7625100702
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RETURN FROM A ROUTINE FLIGHT, IT WAS NOTED THAT THE RT EXPLOSIVE LINK ROD END WAS SHEARED. EXPLOSIVE LINK REPLACED WITH SERVICEABLE PART, A/C RETURNED TO SERVICE.
